# SDR DL757090969

- Difficulty date: May 31, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N609DL
- Make and model: Boeing 757232
- Aircraft serial: 22816
- Aircraft time: 78,326 hours, 38,187 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 146N852252
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER SILL UPPER CHORD LOWER SURFACE FOUND CORROSION UNDER AND AROUND NUT PLATES STA 1380 TO 1440 (AFT CARGO DOOR CUTOUT) CP53-156-01I, C/W AT SAA- SAT ON N/R 122091 JOB 82874020001.
